# SDR A6WA2020030947216

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,993 hours, 43,439 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 1555
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 8,938 hours, 8,586 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L REV UNLOCK CAUTION IN FLIGHT. C/W IAC AND QRH. EMER STOW DID NOT CLEAR MESSAGE. REVERSER NOT USED ON LANDING. CAUTION REMAINS WITH ENGINE SHUT DOWN.   AIRCRAFT REMOVED FROM SERVICE.  R/R LH TR PDU IAW AMM 78-32-03 OPS CHECK GOOD AT THIS TIME.
